Open Access
Translator Disclaimer
2012 Adaptive Finite Element Method for Optimal Control Problem Governed by Linear Quasiparabolic Integrodifferential Equations
Wanfang Shen, Hua Su
Abstr. Appl. Anal. 2012(SI06): 1-26 (2012). DOI: 10.1155/2012/808514

Abstract

The mathematical formulation for a quadratic optimal control problem governed by a linear quasiparabolic integrodifferential equation is studied. The control constrains are given in an integral sense: U a d = { u X ; Ω U u 0 , t [ 0 , T ] } . Then the a posteriori error estimates in L ( 0 , T ; H 1 ( ) ) -norm and L 2 ( 0 , T ; L 2 ( ) ) -norm for both the state and the control approximation are given.

Citation

Download Citation

Wanfang Shen. Hua Su. "Adaptive Finite Element Method for Optimal Control Problem Governed by Linear Quasiparabolic Integrodifferential Equations." Abstr. Appl. Anal. 2012 (SI06) 1 - 26, 2012. https://doi.org/10.1155/2012/808514

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1256.49039
MathSciNet: MR2969987
Digital Object Identifier: 10.1155/2012/808514

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2012 • No. SI06 • 2012
Back to Top